Hi all, I have recently relapsed with Multiple myeloma and my first treatment was stopped as my light chains continued to climb. I have since he put on lenalidomide, cyclophosphamide and dex and whereas I was getting some night sweats prior to my latest treatment I am now getting it every night.
My question is, has anyone had similar experiences on any of these drugs and if so, is there anything that could be done?
Hi @Hopefulness, no, sorry I cannot help you, but your night sweats must be so uncomfortable.
I hope others can help you.
Hi Hopefullness, sorry to hear about the night sweats they are horrible and relentless. I am fairly newly diagnosed with myeloma and have now finished my 6 month course of cyclophosphamide, dex and velcade.(no lenalidomide as yet). Strangely I had many night sweats before the treatment but not when I was on it. The sweats have now made an unwelcome return for me since finishing treatment. When I spoke to my doc he seemed to think that my hormones are still firing off (I’m 58) which the treatment holds at bay and the sweats return once you come off them. Looks like you have the opposite problem to me! I can however very much sympathise. Hope your medical team can help you. Take Care
Thank you Erica - very kind of you
Thanks for your response Lyn. Wishing you all the very best with your treatment
I started on Lenalidomide after my stem cell transplant after 2 weeks of the drug I woke one morning and looked in the mirror and the skin on my face was peeling I looked like a snake shedding its skin. I let my consultant know and I was told to stop the drug, since then we have tried again with a lower dose and I seem to be handling it better no peeling, from reading what this drug does to the Myeloma cells I think its an important tool in fighting of the day I/we will relapse